# SDR T17A201701051018

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N470CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK536
- Aircraft time: 6,175 hours, 4,613 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

DURING CRUISE AT FL370, THE FLIGHT CREW HEARD A LOUD SQUEAL COMING FROM THE MAIN CABIN. SHORTLY AFTER THE SQUEAL, THE SIC NOTED THE CABIN ALTITUDE WAS RISING AND THEN THE CABIN PRESSURE LOW LIGHT ILLUMINATED. THE CABIN ALTITUDE WAS AT 10,000 FEET AND RISING. BOTH PILOTS DONNED OXYGEN MASKS. DESCENED TO 15,000. THE PIC REGAINED PRESSURIZATION CONTROL  USING THE EMERGENCY PRESSURIZATION. AT ABOUT 17,000 THE CABIN PRESSURE WAS STAB BELOW 10,000 FEET AND DESCENDING AFTER HAVING CLIMBED TO A MAXIMUM ALTITUDE OF APPROXIMATELY 16,000 FEET. LANDED WITHOUT FURTHER INCIDENT. PASSENGER  HEARD THE SQUEAL COMING FROM THE EMERGENCY EXIT DOOR. MAINTENANCE TESTED THE PRESSURIZATION, AND INSPECTED THE EMERGENCY EXIT SEAL,  FOUND NO DEFECTS IN THE SEAL OR LEAK IN THE CABIN.
